# SDR ABXA9700287

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5910055516
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SPOILER LOWER SURFACE CORRODED.  REPLACED HONEYCOMB CORE DOUBLERS AND SKIN.
